# SDR SIMA200602319

- Difficulty date: January 12, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND RT OB SEAT TRACK BETWEEN FRAMES 30-36 IS CORRODED.  REPLACED SEAT TRACK IAW AMM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
